A multi-phase constructive heuristic for the vehicle routing problem with multiple trips

Petch, R.J and Salhi, Said (2003) A multi-phase constructive heuristic for the vehicle routing problem with multiple trips. Discrete Applied Mathematics, 133 (1-3). pp. 69-92. ISSN 0166-218X. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1016/S0166-218X(03)00434-7
Item Type: Article
Subjects: H Social Sciences
Divisions: Faculties > Social Sciences > Kent Business School > Management Science
Depositing User: Said Salhi
Date Deposited: 17 Oct 2008 09:54
Last Modified: 04 Jun 2014 13:34
Resource URI: http://kar.kent.ac.uk/id/eprint/5257 (The current URI for this page, for reference purposes)
  • Depositors only (login required):